Title: Zeghdoudi distribution and its applications

Authors: Hamouda Messaadia; Halim Zeghdoudi

Addresses: LaPS Laboratory, Badji-Mokhtar University, Box 12, Annaba, 23000, Algeria ' LaPS Laboratory, Badji-Mokhtar University, Box 12, Annaba, 23000, Algeria

Abstract: This paper proposes a new distribution, called as Zeghdoudi distribution (ZD). Various statistical properties of moment method and maximum likelihood estimation is established. An application of the model to a real data set is presented finally and compared with the fit attained by some other well-known one and two parameters distributions.

Keywords: Lindley distribution; gamma distribution; maximum-likelihood estimation.

DOI: 10.1504/IJCSM.2018.090722

International Journal of Computing Science and Mathematics, 2018 Vol.9 No.1, pp.58 - 65

Received: 18 Oct 2016
Accepted: 10 May 2017

Published online: 27 Mar 2018 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article